Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 3, Pages 277-280
http://dx.doi.org/10.1155/S1048953393000231

Scientific word, Version 1.0

Bradley University, Department of Mathematics, Peoria 61625, IL, USA

Received 1 May 1993; Revised 1 August 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Semen Köksal, “Scientific word, Version 1.0,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 277-280, 1993. doi:10.1155/S1048953393000231